| Model Number |
1002826 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient faced an event where adhesive patch and cannula housing detached from spring prior to insertion on (b)(6)2026.
Additional Manufacturer Narrative
E1: name: tandem.Country: united states of america.Street: 11045 roselle street suite 200.City: san diego.State: california.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.